# SDR UALA2010113004408

- Difficulty date: November 30, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 56,952 hours, 20,993 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Broken
- Location: Blue Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BLUE HYD LOW QTY ECAM, FLIGHT DIVERTED.  FOUND HYDRAULIC FLEX HOSE ASSY LEAKING AT BROKEN ATTACH CLAMP.  PRESSURE LINE FROM BLUE PUMP, P/N AE707414-2 AOG# X3601.  REPLACED BLUE SYS HYD PRESSURE LINE AND CLAMP FROM EMDP.  PRESSURIZED AND LEAK CHECKED LINE.  NO LEAKS NOTED.
